Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 11, NWS Milwaukee, WI

April 5, 2013

NWS Milwaukee, WI issued this gale warning at Apr 5, 2013, 3:48 PM CDT. It took effect at Apr 6, 2013, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2013, 3:48 PM CDT (20:48 UTC)
In effect from
Apr 6, 2013, 12:00 PM CDT
Expired
Apr 6, 2013, 10:00 PM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WHUS73 KMKX 052048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT FRI APR 5 2013

...WINDY WITH HIGH WAVES SATURDAY...

.SOUTH TO SOUTHWEST WINDS WILL PICK UP TOMORROW AHEAD OF AN 
APPROACHING COLD FRONT. GUSTS TO GALE FORCE ARE POSSIBLE FROM
PORT WASHINGTON SOUTHWARD...WITH SOMEWHAT LIGHTER WIND TO THE
NORTH OF THERE. HIGH WAVES WILL BUILD DURING THE DAY...WINDING
DOWN IN THE EVENING AND OVERNIGHT UNDER OFFSHORE WINDS.

LMZ644>646-060500-
/O.NEW.KMKX.SC.Y.0040.130406T1200Z-130406T1700Z/
/O.NEW.KMKX.GL.W.0011.130406T1700Z-130407T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO NOON CDT
SATURDAY...
...GALE WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 7 AM TO NOON CDT SATURDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS...WITH GUSTS TO 35
  KNOTS IN THE AFTERNOON AND EARLY EVENING.

* WAVES: BUILDING TO 5 TO 8 FEET SATURDAY...THEN SLOWLY SUBSIDING
  IN THE EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-060500-
/O.NEW.KMKX.SC.Y.0040.130406T1200Z-130407T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
348 PM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS DURING THE
  DAY...VEERING WEST IN THE EVENING AND OVERNIGHT.

* WAVES: BUILDING TO 6 TO 9 FEET SATURDAY...THEN SLOWLY SUBSIDING
  IN THE EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
5 follow-up statements
762 
WHUS73 KMKX 060216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT FRI APR 5 2013

...WINDY WITH HIGH WAVES SATURDAY...

.SOUTH TO SOUTHWEST WINDS WILL PICK UP ON SATURDAY AHEAD OF AN
APPROACHING COLD FRONT. GUSTS TO GALE FORCE ARE POSSIBLE FROM
PORT WASHINGTON SOUTHWARD...WITH SOMEWHAT LIGHTER WIND TO THE
NORTH OF THERE. HIGH WAVES WILL BUILD DURING THE DAY...WINDING
DOWN IN THE EVENING AND OVERNIGHT UNDER OFFSHORE WINDS.

LMZ644>646-061030-
/O.CON.KMKX.SC.Y.0040.130406T1200Z-130406T1700Z/
/O.CON.KMKX.GL.W.0011.130406T1700Z-130407T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CDT
SATURDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS...WITH GUSTS TO 35 
  KNOTS IN THE AFTERNOON AND EARLY EVENING. 

* WAVES: BUILDING TO 5 TO 8 FEET SATURDAY...THEN SLOWLY 
  SUBSIDING IN THE EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-061030-
/O.CON.KMKX.SC.Y.0040.130406T1200Z-130407T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
916 PM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS DURING THE DAY... 
  VEERING WEST IN THE EVENING AND OVERNIGHT. 

* WAVES: BUILDING TO 6 TO 9 FEET SATURDAY...THEN SLOWLY 
  SUBSIDING IN THE EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
969 
WHUS73 KMKX 060913
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT SAT APR 6 2013

...WINDY WITH HIGH WAVES SATURDAY...

.SOUTHEAST WINDS WILL INCREASE...THEN VEER SOUTH TO SOUTHWEST AHEAD
OF AN APPROACHING SURFACE LOW AND COLD FRONT. GUSTS TO GALE FORCE
ARE EXPECTED FROM PORT WASHINGTON SOUTH...WITH SOMEWHAT LIGHTER
WIND TO THE NORTH OF THERE. HIGH WAVES WILL BUILD DURING THE
DAY...WINDING DOWN IN THE EVENING AND OVERNIGHT UNDER OFFSHORE
WINDS AFTER PASSAGE OF THE COLD FRONT.

LMZ644>646-061715-
/O.CON.KMKX.SC.Y.0040.130406T1200Z-130406T1700Z/
/O.CON.KMKX.GL.W.0011.130406T1700Z-130407T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
413 AM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT
TODAY. 

* WINDS: SOUTHEAST VEERING SOUTH...THEN SOUTHWEST AT 15 TO 25
  KNOTS...WITH GUSTS TO 35 KNOTS IN THE AFTERNOON AND EARLY
  EVENING.

* WAVES: BUILDING TO 5 TO 9 FEET SATURDAY...THEN SLOWLY SUBSIDING
  IN THE EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-061715-
/O.CON.KMKX.SC.Y.0040.130406T1200Z-130407T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
413 AM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WINDS: SOUTHEAST...VEERING SOUTH AND THEN SOUTHWEST AT 15 TO 25
  KNOTS DURING THE DAY...VEERING WEST IN THE EVENING AND
  OVERNIGHT.

* WAVES: BUILDING TO 6 TO 9 FEET SATURDAY...THEN SLOWLY 
  SUBSIDING IN THE EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
741 
WHUS73 KMKX 061416
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CDT SAT APR 6 2013

...WINDY WITH HIGH WAVES TODAY...

.SOUTHEAST WINDS WILL INCREASE...THEN VEER SOUTH TO SOUTHWEST
AHEAD OF AN APPROACHING SURFACE LOW AND COLD FRONT. GUSTS TO GALE
FORCE ARE EXPECTED FROM PORT WASHINGTON SOUTH...WITH SOMEWHAT
LIGHTER WINDS TO THE NORTH OF THERE. HIGH WAVES WILL BUILD DURING
THE DAY...WINDING DOWN IN THE EVENING AND OVERNIGHT UNDER
OFFSHORE WINDS AFTER PASSAGE OF THE COLD FRONT.

LMZ644>646-062230-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-130406T1700Z/
/O.CON.KMKX.GL.W.0011.130406T1700Z-130407T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

* WINDS: SOUTHEAST VEERING SOUTH...THEN SOUTHWEST AT 15 TO 25 
  KNOTS...WITH GUSTS TO 35 KNOTS IN THE AFTERNOON AND EARLY 
  EVENING. 

* WAVES: BUILDING TO 5 TO 9 FEET TODAY...THEN SLOWLY SUBSIDING IN
  THE EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-062230-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-130407T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
916 AM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WINDS: SOUTHEAST...VEERING SOUTH AND THEN SOUTHWEST AT 15 TO 
  25 KNOTS DURING THE DAY...VEERING WEST IN THE EVENING AND 
  OVERNIGHT. 

* WAVES: BUILDING TO 6 TO 9 FEET SATURDAY...THEN SLOWLY 
  SUBSIDING IN THE EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
179 
WHUS73 KMKX 062041
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SAT APR 6 2013

...WINDY WITH HIGH WAVES INTO THE EVENING...

.SOUTHEAST WINDS WILL EVENTUALLY VEER SOUTH TO SOUTHWEST AHEAD OF
AN APPROACHING SURFACE LOW AND COLD FRONT. GUSTS TO GALE FORCE ARE
LIKELY FROM PORT WASHINGTON SOUTH THROUGH THE EVENING...WITH
SOMEWHAT LIGHTER WINDS TO THE NORTH OF THERE. BREEZY WINDS WILL
CONTINUE ACROSS THE NEARSHORE WATERS THROUGH THE NIGHT. 

HIGH WAVES WILL WIND DOWN IN THE EVENING AND OVERNIGHT UNDER
OFFSHORE WINDS AFTER PASSAGE OF THE COLD FRONT.

LMZ644>646-070300-
/O.EXT.KMKX.GL.W.0011.000000T0000Z-130407T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT SAT APR 6 2013

...GALE WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST AT 15 TO 25 KNOTS VEERING SOUTH THEN SOUTHWEST
  WITH GUSTS TO 35 KNOTS IN THE LATE AFTERNOON AND EARLY EVENING.

* WAVES: 5 TO 8 FEET...SLOWLY SUBSIDING IN THE EVENING AND
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-070445-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-130407T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
341 PM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WINDS: SOUTHEAST AT 15 TO 25 KNOTS...VEERING SOUTH AND THEN
  SOUTHWEST LATE AFTERNOON AND EVENING...THEN VEERING WEST IN THE
  LATE EVENING AND OVERNIGHT.

* WAVES: 6 TO 9 FEET...SLOWLY SUBSIDING IN THE EVENING AND
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
770 
WHUS73 KMKX 070306
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 PM CDT SAT APR 6 2013

...GUSTY SOUTH WINDS SHIFTING TO WEST OVERNIGHT...

.SOUTHWEST WINDS WILL EVENTUALLY VEER WEST AS A COLD FRONT SWEEPS
ACROSS THE NEARSHORE WATERS SHORTLY AFTER MIDNIGHT. THE RESULTANT
OFFSHORE WINDS WILL GRADUALLY SUBSIDE AS THE PRESSURE GRADIENT
WEAKENS THROUGH THE OVERNIGHT HOURS. 

LMZ644>646-071115-
/O.EXP.KMKX.GL.W.0011.000000T0000Z-130407T0300Z/
/O.NEW.KMKX.SC.Y.0041.130407T0306Z-130407T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1006 PM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS...VEERING WEST SHORTLY AFTER
  MIDNIGHT AND DIMINISHING TO 10 TO 20 KNOTS BY MORNING. 

* WAVES: 3 TO 6 FEET...SLOWLY SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ643-071115-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-130407T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1006 PM CDT SAT APR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING WEST SHORTLY AFTER
  MIDNIGHT THEN SUBSIDING TO 10 TO 20 KNOTS BY MORNING.

* WAVES: 3 TO 6 FEET...SLOWLY SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 5, 3:37 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 5, 3:37 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT FRI APR 5 2013

.SHORT TERM...

TONIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

A GOOD SLUG OF WARM ADVECTION ALOFT WILL MOVE THROUGH THE AREA THIS
EVENING AND OVERNIGHT. ALREADY SEEING QUITE A BIT OF RETURNS ON
RADAR UPSTREAM. BIG ISSUE WITH THE PRECIP TONIGHT IS HOW MUCH OF THE
LOW LEVEL DRY AIR CAN BE OVERCOME. A LOT OF THE UPSTREAM OBS ARE NOT
CURRENTLY REPORTING PRECIP. THINK BEST CHANCE WILL BE ACROSS THEN
NORTH TONIGHT WHERE SATURATION WILL BE DEEPER. DRY AIR WILL HELP
TEMPS COOL AS THE COLUMN SATURATES...SO EXPECTING ANY PRECIP TO BE
IN THE FORM OF SNOW. COULD SEE SOME LIGHT ACCUMULATIONS IN THE
NORTH...GENERALLY ONE HALF INCH OR LESS.

SOUTH TO SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
WARM THINGS UP NICELY TOMORROW. WOULD GO EVEN HIGHER WITH
TEMPS...BUT EXPECTING MOSTLY CLOUDY SKIES THROUGH THE DAY. EITHER
WAY THOUGH...ABOVE NORMAL HIGHS EXPECTED. WILL BE QUITE
BREEZY...WITH GUSTS OF 30 TO 40 MPH POSSIBLE.

IT SHOULD BE MAINLY DRY LATE TONIGHT INTO SATURDAY MORNING...WITH
PRECIP CHANCES INCREASING FROM THE WEST AS THE COLD FRONT
APPROACHES. STILL SEEING A BIT OF INSTABILITY IN SOUNDINGS...SO LEFT
SOME MENTION OF THUNDER FOR THE AFTERNOON.

SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM

COLD FRONTAL PASSAGE EXPECTED SATURDAY EVENING AS LOW TRACKS FROM
CENTRAL WI TO SE ONTARIO CANADA BY 12Z SUN. SHORTWAVE TROUGH WILL
AID FRONTOGENESIS AND LIFT ALONG THE FRONT TO GENERATE NUMEROUS
SHOWERS AND POSSIBLY A TSTORM. ONLY WEAK COLD ADVECTION TO FOLLOW
THE COLD FRONT WITH HIGH PRESSURE SETTLING OVER WI FOR SUN.
SEASONAL TEMPS EXPECTED FOR SUNDAY BUT COOLER THAN NORMAL NEAR THE
LAKE VIA LAKE BREEZE.

MODELS DIFFER ON TIMING AND PLACEMENT OF A SHORTWAVE TROUGH AND
WAVE OF SFC LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS THROUGH
SRN WI OR NRN IL FOR LATE SUNDAY NIGHT AND MONDAY. BELIEVE THIS FEATURE
WILL BE RESPECTABLE SIMILAR TO THE ECMWF AND NAM AND TOOK A
CONSENSUS OF THE TWO ON TIMING. A 40-50 KT SLY LLJ AND ASSOCIATED
LOW TO MID LEVEL WARM ADVECTION AND FRONTOGENESIS WILL BE AIDED
ALOFT BY PVA TO GENERATE A FAIRLY LARGE AREA OF MDT RAINFALL. WENT
WITH TOTAL QPF OF 0.40-0.60 INCHES AT THIS TIME. IF WAVE OF LOW
PRESSURE TRACKS DIRECTLY OVER SRN WI...50 DEGREE HIGHS ARE
EXPECTED FOR MOST AREAS.

.LONG TERM...

MONDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE LOW

MODELS STILL DIFFER ON EVOLUTION AND TIMING OF A LARGE POLAR
TROUGH AND ASSOCIATED CYCLOGENESIS THAT WILL TRACK FROM THE 4
CORNERS REGION MON NT TOWARD THE GREAT LAKES LATER IN THE WEEK.
A STRONG WARM FRONT WILL EXTEND WELL EWD FROM THE LOW AND LIFT NWD
THROUGH THE CENTRAL USA TOWARD THE GREAT LAKES. PLENTY OF GULF
MOIUSTURE WILL BE AVAILABLE TO THIS SYSTEM AND THUS HAVE 40-60
PERCENT CHANCES OF RAIN IN THE FORECAST FOR TUE-THU. CANNOT
COMPLETELY RULE OUT SOME SNOW AS WELL. WEAK HIGH PRESSURE WILL
FOLLOW THE LOW PRESSURE SYSTEM FOR FRIDAY.

&&

.AVIATION/00Z TAFS/...

EXPECTING SOME LIGHT PRECIP TONIGHT...MAINLY NORTH OF A MADISON TO
MILWAUKEE LINE. THINKING NOW THAT THE PRECIP WILL MAINLY BE IN THE
FORM OF SNOW.

OPTED TO LEAVE WIND SHEAR MENTION OUT OF THE TAFS...AS WINDS AT THE
SFC PICK UP IN TANDEM WITH WINDS ALOFT LATE TONIGHT INTO SATURDAY
MORNING. BREEZY SOUTH TO SOUTHWEST WINDS THEN EXPECTED DURING THE
DAY SATURDAY AHEAD OF AN APPROACHING LOW AND COLD FRONT. WILL LIKELY
SEE RAIN SHOWERS BY AFTERNOON...WITH A RUMBLE OR TWO OF THUNDER NOT
OUT OF THE QUESTION.

.MARINE...

SOUTH TO SOUTHWEST WINDS WILL PICK UP TOMORROW AHEAD OF AN
APPROACHING COLD FRONT. GUSTS TO 35 KNOTS ARE POSSIBLE FROM PORT
WASHINGTON SOUTHWARD...SO OPTED FOR A GALE WARNING FOR THE PERIOD OF
STRONGEST WINDS TOMORROW AFTERNOON. WITH ONSHORE OR ALONG SHORE
WINDS LASTING A BIT LONGER IN THE NORTH...AND A BIT LESS MIXING
POSSIBLE...OPTED TO JUST GO WITH A SMALL CRAFT ADVISORY FROM PORT
WASHINGTON TO SHEBOYGAN. STARTED THE SOUTHERN ZONES WITH A SMALL
CRAFT ADVISORY AS WINDS RAMP UP IN THE MORNING. WILL SEE WAVES BUILD
TO 6 TO 9 FEET TOMORROW...WINDING DOWN IN THE EVENING AND OVERNIGHT
UNDER OFFSHORE WINDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 AM TO NOON CDT SATURDAY FOR
     LMZ644>646.

     GALE WARNING FROM NOON TO 8 PM CDT SATURDAY FOR LMZ644>646.

     SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY FOR
     LMZ643.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...DDV
SATURDAY NIGHT THROUGH FRIDAY...GEHRING
Hazardous weather outlook, Apr 5, 3:58 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 AM CDT FRI APR 5 2013

WIZ046-047-051-052-056>060-062>072-060900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
358 AM CDT FRI APR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-060900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 AM CDT FRI APR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA THIS MORNING AND EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA
ON SATURDAY AND SATURDAY NIGHT AS LOW PRESSURE MOVES EAST ACROSS
CENTRAL WISCONSIN. BREEZY SOUTHEAST WINDS WILL RESULT IN HIGH
WAVES. THE WINDS WILL THEN SHIFT TO THE SOUTHWEST LATER SATURDAY.
A FEW GUSTS MAY REACH GALE CRITERIA SATURDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:48 PM CDTSmall Craft AdvisoryMKX39 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.